# SDR DALA2022053103804

- Difficulty date: May 28, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N856NW
- Make and model: Airbus A330-223
- Aircraft serial: 0631
- Aircraft time: 71,788 hours, 9,258 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Test Switch
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3356 EMERGENCY LIGHT TEST FAILED ON SERVICE CHECK, LIGHTS WOULD NOT COME ON WHEN EMER GEN TEST BUTTON PUSHED. CORRECTIVE ACTION: T/S. FOUND BAD EMER GEN TEST SWITCH. R&R SWITCH PER A330 WDM 33-51. (8512972)
